Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2010, Vol. 19 Issue (3): 030305    DOI: 10.1088/1674-1056/19/3/030305
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Mei symmetry and Mei conserved quantity of Nielsen equations for a non-holonomic system of Chetaev's type with variable mass
Luo Shao-Kaia, Yang Xin-Fangb, Jia Li-Qunb, Cui Jin-Chaob
a Institute of Mathematical Mechanics and Mathematical Physics, Zhejiang Sci-Tech University, Hangzhou 310018, China; b School of Science, Jiangnan University, Wuxi 214122, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: